# SDR USAA000787

- Difficulty date: June 5, 2000
- Submitted: August 8, 2000
- Operation: Air carrier
- Aircraft: N283AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 23116
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Part time: 45,953 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SUPPORT ANGLE CRACKED, BS 291.5, BETWEEN STRINGER 11 AND 12R.  REPAIRED PER SRM 51-10-1.  (M)
